Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in ankle. Taking CARNISURE. Is there anything serious?

hi, i m a student of engineering.....i hv a pain in my ryt ankle from a week ago....i went to a normal doctor mbbs she prescribed me CARNISURE 500 mg there any thing m a gud athele but due to this problem i suffered alot during my cricket matches..(promlem in running and sudden standing while sat on floor..
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

You might have ankle sprain or minor fracture over ankle joint bone. You should consult orthopedic surgeon for detailed evaluation and examination.

Doctor may advise you to go for radiological investigation to rule out fracture.

Treatment will be directed as per cause.

Doctor may advise you to have rest for some time as exercise may worsen your situation.

I hope it will help you.

Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor